MAUDE Adverse Event Report: BAXTER HEALTHCARE - OPELIKA REVACLEAR; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE - OPELIKA REVACLEAR; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The three samples were not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that three revaclear dialyzers presented an internal blood leakage.The reporter stated that immediately after starting therapy, the non-baxter machine presented a ¿blood leak detected¿ alarm.The treatment was stopped and the blood in the circuit was not returned to the patient.A second dialyzer was then set up on the same machine; again, the machine alarmed.Treatment was stopped, and the blood from the second dialyzer was also not returned to the patient.The nurse moved the patient to a different non-baxter dialysis machine.Within minutes of starting the treatment, the machine presented a ¿blood leak detected¿ alarm.The third setup was taken down and the blood was not returned to the patient.The patient was then set up a fourth time with a dialyzer of a different lot number, and was able to successfully complete therapy.Upon further review by the customer, the three leaking dialyzers were found to have come from a damaged box.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
REVACLEAR
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE - OPELIKA
opelika AL
MDR Report Key7423457
Report Number3006552611-2018-00004
Device Sequence Number1093785
Product Code KDI
UDI-Device Identifier07332414101695
UDI-Public(01)07332414101695
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K072232
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/10/2020
Device Model NumberN/A
Device Catalogue Number110633
Device Lot NumberC418103701
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/16/2018
Supplement Date Received by Manufacturer05/09/2018
Initial Report FDA Received Date04/11/2018
Supplement Report FDA Received Date05/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR